Study of perturbed Lotka-Volterra systems via Abelian integrals

A. Gasull, A. Guillamon, Chengzhi Li, Zhifen Zhang

Research output: Contribution to journalArticleResearchpeer-review

3 Citations (Scopus)

Abstract

We consider the Lotka-Volterra system as a Hamiltonian one and study a special perturbation of it. For this perturbed system we get results on the number of limit cycles. The main tools used are Abelian integrals and degenerate Hopf bifurcation. © 1996 Academic Press, Inc.
Original languageEnglish
Pages (from-to)703-728
JournalJournal of Mathematical Analysis and Applications
Volume198
DOIs
Publication statusPublished - 15 Mar 1996

Fingerprint Dive into the research topics of 'Study of perturbed Lotka-Volterra systems via Abelian integrals'. Together they form a unique fingerprint.

  • Cite this